# SDR USAAF01064

- Difficulty date: August 15, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N868US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11313
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - THE FIRST CLASS EMERGENCY EXIT FLOOR LIGHTING WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE GROUND/FLIGHT SWITCH.  OPERATIONALLY CHECKED OK. (M)
